Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 62, NWS Fort Worth, TX

April 19, 2011Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 3:37 PM CDT for Denton County, Texas. It was in force for 53 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 3:37 PM CDT (20:37 UTC)
Expired
Apr 19, 2011, 4:30 PM CDT
In force
53 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 83 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 3:56 PM CDTHAIL 0.88Denton, TXNICKEL SIZE HAIL REPORTED AT 288 AND I-35
Apr 19, 4:01 PM CDTHAIL 1Denton, TXQUARTER SIZE HAIL JUST EAST OF THE I-35 SPLIT IN DENTON
Apr 19, 4:01 PM CDTHAIL 1.752 Se Denton, TXGOLFBALL SIZE HAIL 2 SE OF DENTON
Apr 19, 4:04 PM CDTHAIL 1.75Krum, TXGOLFBALL SIZE HAIL REPORTED IN KRUM
Apr 19, 4:18 PM CDTHAIL 0.881 Se Denton, TXDIME TO NICKEL SIZE HAIL 1 MI SE OF DENTON
Apr 19, 4:27 PM CDTHAIL 0.88Corinth, TXNICKEL SIZE HAIL REPORTED IN CORINTH
Apr 19, 4:37 PM CDTHAIL 1Highland Village, TXQUARTER SIZE HAIL IN HIGHLAND VILLAGE
Apr 19, 4:40 PM CDTHAIL 1.75Lewisville, TXGOLFBALL SIZE HAIL AT I-35 AND GARDEN RIDGE IN LEWISVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3369 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WUUS54 KFWD 192037
SVRFWD
TXC121-192130-
/O.NEW.KFWD.SV.W.0062.110419T2037Z-110419T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 430 PM CDT

* AT 337 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF JUSTIN...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CORRAL CITY AROUND 345 PM
  KRUM...DOUBLE OAK AND FLOWER MOUND AROUND 400 PM
  DENTON...CORINTH AND HIGHLAND VILLAGE AROUND 410 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM TUESDAY EVENING FOR
NORTHEASTERN TEXAS.

&&

LAT...LON 3342 9688 3342 9683 3323 9683 3323 9684
      3299 9684 3300 9738 3325 9738 3343 9688
TIME...MOT...LOC 2037Z 242DEG 21KT 3314 9733

$$


DUNN
3 follow-up statements
171 
WWUS54 KFWD 192052
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT TUE APR 19 2011

TXC121-192130-
/O.CON.KFWD.SV.W.0062.000000T0000Z-110419T2130Z/
DENTON TX-
352 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR DENTON COUNTY...

AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
PONDER...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARGYLE...BARTONVILLE...FLOWER MOUND...DOUBLE OAK...KRUM...COPPER
CANYON...DENTON...HIGHLAND VILLAGE...CORINTH...HICKORY CREEK...
LEWISVILLE...LAKE DALLAS...SHADY SHORES...LAKEWOOD VILLAGE...OAK
POINT...LAKE LEWISVILLE...HEBRON...CROSS ROADS...LINCOLN PARK...
LITTLE ELM...THE COLONY...HACKBERRY...KRUGERVILLE...AUBREY...RAY
ROBERTS PARK ISLE DU BOIS AND PILOT POINT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3342 9688 3342 9683 3299 9684 3300 9738
      3308 9738 3316 9732 3328 9730 3343 9688
TIME...MOT...LOC 2052Z 244DEG 31KT 3318 9724

$$


CAVANAUGH
812 
WWUS54 KFWD 192104
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CDT TUE APR 19 2011

TXC121-192130-
/O.CON.KFWD.SV.W.0062.000000T0000Z-110419T2130Z/
DENTON TX-
404 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR DENTON COUNTY...

AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES 
NORTH OF ARGYLE...MOVING EAST AT 25 MPH.  THIS IS A DANGEROUS 
STORM...IF YOU ARE IN THE PATH OF THE THIS STORM TAKE COVER.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOUBLE
OAK...FLOWER MOUND...DENTON...COPPER CANYON...HIGHLAND VILLAGE...
CORINTH...SHADY SHORES...HICKORY CREEK...LAKE DALLAS...LEWISVILLE...
OAK POINT...LAKEWOOD VILLAGE...CROSS ROADS...LAKE LEWISVILLE...RAY
ROBERTS PARK ISLE DU BOIS...KRUGERVILLE...THE COLONY...PILOT POINT...
LITTLE ELM...LINCOLN PARK...HEBRON...HACKBERRY AND AUBREY

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 474...
I-35W BETWEEN MILE MARKERS 73 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3342 9688 3342 9683 3299 9684 3299 9726
      3316 9726 3331 9721 3343 9688
TIME...MOT...LOC 2103Z 258DEG 23KT 3316 9717

$$


CAVANAUGH
088 
WWUS54 KFWD 192117
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CDT TUE APR 19 2011

TXC121-192130-
/O.CON.KFWD.SV.W.0062.000000T0000Z-110419T2130Z/
DENTON TX-
417 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR EASTERN DENTON COUNTY...

AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CORINTH...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHADY
SHORES...HICKORY CREEK...LAKE DALLAS...LEWISVILLE...OAK POINT...
LAKEWOOD VILLAGE...CROSS ROADS...LAKE LEWISVILLE...KRUGERVILLE...THE
COLONY...PILOT POINT...LITTLE ELM...HEBRON...HACKBERRY...AUBREY AND
LINCOLN PARK

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 73 AND 85...
I-35E BETWEEN MILE MARKERS 77 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3342 9688 3342 9683 3299 9684 3299 9725
      3305 9726 3318 9719 3336 9707 3343 9688
TIME...MOT...LOC 2117Z 258DEG 23KT 3318 9707

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:51 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 19, 2:51 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT TUE APR 19 2011

.DISCUSSION...
...SEVERE THREAT THIS EVENING...
A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD
OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE
EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE
EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE
EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING
WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL
DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE
AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD
BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST
AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT
APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM.
CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH
WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA.
THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST
LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE
SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM
THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP
RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY
INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH
HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT
WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN
THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST
AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED
THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR
LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS
BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD
DECREASE AFTER SUNSET.

...FIRE WEATHER CONDITIONS...
COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH
TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW
HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING
FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE
OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS
GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND
WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT.

...WEDNESDAY THROUGH TUESDAY...
THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY
TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY.
THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS
ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD
WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW
LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN
PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO
WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN
SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN
THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY.
GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND
THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS.
ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE
SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES
OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN
ACROSS NORTH TEXAS.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  76  66  87  71 /  20  20  30  10  10
WACO, TX              72  84  68  88  73 /  20  20  30  10  10
PARIS, TX             61  74  62  82  68 /  50  20  40  10  10
DENTON, TX            59  72  63  86  71 /  20  20  30  10  20
MCKINNEY, TX          61  72  63  84  70 /  30  20  30  10  10
DALLAS, TX            65  77  66  87  71 /  30  20  30  10  10
TERRELL, TX           67  77  65  87  69 /  40  20  30  10  10
CORSICANA, TX         70  81  67  88  70 /  20  20  30  10  10
TEMPLE, TX            70  86  67  89  71 /  20  20  30  10  10
MINERAL WELLS, TX     57  75  61  85  68 /   5  20  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092-
100>103-115>118-129>133-141>144-156-157.

&&

05/85
Hazardous weather outlook, Apr 19, 3:23 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT TUE APR 19 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
323 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH UNTIL 10 PM THIS EVENING FOR NORTHEAST PARTS OF
NORTH TEXAS.

SCATTERED SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS TO
70 MPH AND A FEW TORNADOES WILL BE POSSIBLE NORTH AND EAST OF A
GAINESVILLE...DALLAS-FORT WORTH...CORSICANA...CANTON LINE THROUGH
MID TO LATE EVENING. AN ISOLATED THREAT OF SEVERE WEATHER WILL
OCCUR FURTHER SOUTH DOWN THE INTERSTATE 35 CORRIDOR TO WACO. THE
TORNADO THREAT WILL BE MOST PROMINENT THROUGH MID EVENING ACROSS
NORTHEASTERN NORTH TEXAS WITH ANY DISCRETE...SUPERCELL
THUNDERSTORMS. AFTER SUNSET...STORM MODE WILL BECOME MORE LINEAR
ALONG THE COLD FRONT WITH HAIL...DAMAGING WINDS AND FREQUENT
LIGHTNING THE MAIN THREATS.

A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH
TEXAS THROUGH 8 PM FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY
VALUES THAT WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH
BETTER CHANCES WEDNESDAY NIGHT. ANY STORM THAT DEVELOPS COULD BECOME
STRONG TO SEVERE WITH RELATIVELY STRONG WINDS AND INSTABILITY ALOFT.

OCCASIONAL LOW CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY
THROUGH MONDAY...MAINLY ACROSS NORTHWEST PARTS OF NORTH TEXAS IN
THE VICINITY OF A DRYLINE. A SEVERE STORM OR TWO COULD OCCUR EACH
DAY...BUT HIGH UNCERTAINTY EXISTS ON FEATURES...TIMING AND
INSTABILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE EASTERN HALF OF NORTH
TEXAS THROUGH TONIGHT.

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 7:52 PM CDTRed Flag WarningFWDBosque, Comanche, Cooke, Coryell, Denton, Eastland and 15 more24 hr
Apr 19, 3:51 PM CDTSevere Thunderstorm WarningFWDGrayson54 min
Apr 19, 4:29 PM CDTSevere Thunderstorm WarningFWDDenton46 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningFWDFannin56 min
Apr 19, 4:42 PM CDTSevere Thunderstorm WarningFWDGrayson33 min
Apr 19, 4:50 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant55 min
Apr 19, 4:57 PM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningFWDDenton35 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 5:30 PM CDTSevere Thunderstorm WarningFWDFannin60 min
Apr 19, 5:41 PM CDTSevere Thunderstorm WarningFWDLamar79 min
Apr 19, 5:55 PM CDTSevere Thunderstorm WarningFWDJohnson65 min
Apr 19, 6:18 PM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant117 min
Apr 19, 6:19 PM CDTSevere Thunderstorm WarningFWDCollin, Rockwall56 min
Apr 19, 6:28 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Apr 19, 6:52 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Apr 19, 6:57 PM CDTSevere Thunderstorm WarningFWDLamar35 min
Apr 19, 6:59 PM CDTTornado WarningFWDLamar31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.